# SDR Y2PA96016

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Part number: 7000010101
- Condition: Malfunctioned
- Location: Lt/Rt Mlg
- Part time: 65,137 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YIP - FLT 13336 - ON DESCENT INTO YIP WITH GEAR UP, THE DOOR LIGHT CAME ON AND REMAINED ON.  REPLACED LEFT AND RIGHT GEAR DOOR SWITCHES AND REPAIRED WIRING ON LEFT AND RIGHT DOOR SWITCH CANNON PLUGS.  PART TOTAL CYCLES, 78,574. S/N OFF LT, 9471.  S/N NR OFF RT, 9325.   (X)
